Doctor insights on:
Mirena Break Through Bleeding After 3years
Can the mirena (levonorgestrel) cause break through bleeding? I wish I would have known abit more before I go it...
5th cycle w/o mirena (levonorgestrel) TTC. This cycle intermittent break through bleeding heavy-light. Positive OPK but still watery red blood. Can I still conceive?
I'm taking the mirena (levonorgestrel) coil out because of constant breakthrough bleeding-will I have this if I go back on the pill straight away?
Maybe: Before you take the Mirena (levonorgestrel) out you may want to consider a 21-day regimen of an estrogen pill. It may stop the bleeding and let you continue with the mirena (levonorgestrel). However, if you do take it out you may have irregular bleeding for some time before your body adjusts to the pill. ...Read more
It works if taken:
If you are taking your birth control as prescribed and you have completed 7 consecutive days, you can trust that it is working (preventing ovulation, making cervical mucus thicker). Lack of breakthrough bleeding doesn't mean much.
I still always recommend condoms to prevent stds. ...Read more
What is the difference between implantation bleeding and break through bleeding after an anovulatory cycle? Next period due next week brown discharge
Breakthrough bleeding is a mid cycle bleeding in users of ocp as attributed to low estrogen. This occurs due to endometrial shedding.
Implantation bleeding is the bleeding when a fertilized ovum implants in the endometrium and hits a vein in the process.
Breakthrough bleeding can range from spotting to a heavy bleeding. Implantation bleeding could range from spotting to an uncommonly light period. ...Read more
YES- protected: Keep taking your pills as directed; however, I suggest contacting your prescribing physician/GYN. ...Read more
I haven't been taking my BC pill at the same time every day, can that cause break through bleeding?
I've been experiencing some break through bleeding I've talked to a nurse about she couldn't tell me much could explain why this is happening to me?
There could be a : Number of reasons:the most common is, if you are just starting, your body has to adjust. If you have been skipping pills or drug interaction if you are taking other drugs.less commonly ; if you have switched pills,several times and it persists. ,then it's a structural problem in the uterus. ...Read more
I've been break through bleeding for about 10 days and since I noticed I've been taking the pill at the same time every day. Why isn't it going away?
No Such Thing: There is no guarantee that a birth control pill will not give rise to breakthrough bleeding. It is your hormone and body profile and metabolism and the interaction with the pill that are variables. Most birth control pills are available worldwide. Levora (ethinyl estradiol and levonorgestrel) and Levlen is available in India and will work well to delay your period. Please discuss with your doctor who knows you well. ...Read more
I've taken seasonique for 4+ years and am suddenly experiencing brown discharge (past 7 days). Is this normal? I occasionally experience mild break through bleeding when I don't take my pill right on time (if I'm a few hours late), but it has never been a
It : It is common to have some spotting between periods for the first 3-4 months after you start a birth control pill. You may also have spotting if you miss a pill or take a pill late. If none of these is true for you (since you've been on seasonique 4+ years), and you are just having light spotting, it is unlikely anything dangerous. Some women will spot occasionally while on birth control pills and the reason is largely unknown. If you are having heavy bleeding, you should give your doctor a call. If you have not missed a pill, then there is a 98% chance that you are not pregnant — which are pretty good odds. ...Read more
Anytime: While a few spots might normal, it is always to check with your doctor especially if it is persistent or heavy. ...Read more
Age 31, 17mm thick endometrium, with sporadic break-through bleeding around days 12-21 of my 21-day cycle. What are possible diagnoses?
When: In the cycle was the ultrasound done? Need to discuss with your GYN ...Read more
I missed 1pill in week 3 of my 21day pill. Today is the last active pill and I have break through bleeding. Must I start a new pack of pills tomorrow?
No, I would: Deal with the breakthrough and continue as normal. Remember if u skip a pill take 2 12 hours apart the following day. Gd luck. ...Read more
No period: Missed/late period: low body wt, obesity, weight ^ or v, ^exercise, endurance athletics, breast-feeding, stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, perimenopause, just starting menstruation, hormone irregularities, drug use, meds (i.e., birth control) or medical problems (i.e., polycystic ovary syndrome). #1 reason is pregnancy. ...Read more
Hi my daughter had a break through bleeding and now it's been five months and she still doesn't have her period,what do I do? And why has this happe
Depends: In the first trimester, there can be implantation bleeding from the growing placenta. In the second and third trimester, bleeding can occur from problems with placenta or problems with cervix. Any bleeding in pregnancy needs to be evaluated by a doctor either in triage at labor & delivery, in the er or in doctor's office. Sometimes bleeding is benign and a one time occur but always let doctor know. ...Read more
Breakthrough bleedin: Breakthrough bleeding is traditionally a term used to describe intermenstrual bleeding/spotting while on a birth control pill. This i especially common for the first few months on a low dose pill. If this persists longer than 3 cycles or the bleeding is heavy you gyn will have to change your pill, probably to a higher estrogen containing pill. ...Read more
Yes: As long as you have not missed any pills, but at your age if you do not want kids you should have an in office tubal which is easy to do, I do them my office with my pts awake, and then after that you can have an in office endometrial ablation to get rid of your periods which i also do with my pts awake. If you are on pills you should be on the lowest dose if possible, which is loloestrin. ...Read more
Mid cycle: Usually due to a hormonal surge; however can occur almost any time in your cycle. ...Read more
I have endometriosis. And I'm taking my meds for it. However, I have been break through bleeding going on 3 weeks. What do I do? I'm in serve pain.
See a doctor soon: Severe pain should always be evaluated by a doctor. Please don't delay getting medical treatment. Good luck. ...Read more
I just started bcp this month, last Saturday I had to take my pill about 5 hours earlier than normal and had darker break through bleeding for 4 days after. Can taking my pill earlier be the cause of that?
Not likely: A pill only five hours off should not of caused this break through bleeding. Could you of missed more pills or taken a medicine that interfered with the bcp. If bleeding continues see yiur doctor for an exam and medicine change. If break through bleeding then worry bcp may not stop pregnancy so abstain from sex or use more protection. I hope this finds you well. ...Read more
- Talk to a doctor online
- Break through bleeding on pill
- What is break through bleeding?
- Break through bleeding then no period
- Break through bleeding on pop candida
- Is faint brown spotting break through bleeding?
- How long does break through bleeding last?
- Birth control pills break through bleeding
- How long does break through bleeding last?
- Nexplanon break through bleeding